# SDR REXA2016032600483

- Difficulty date: March 26, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FWD FACE HAS 9 SCREW GOUGES, APPROX 29" ABOVE THE FLOOR.  AFT PRESS BULKHEAD GOUGES REMOVED & FOUND TO BE WITHIN LIMITS IAW REO 601R-53-61-2155 REV A.  ONE EACH AREA FOUND OUT OF LIMITS.  DAMAGE CUT OUT & REPAIRED IAW REO 601R-53-61-1285 REV D.  DAMAGED AREAS TREATED PRIMED IAW SRM TR51-36 & SRM TR51-39.
